# SDR CALA0000501

- Difficulty date: April 17, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- Aircraft time: 55,181 hours, 32,514 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT SIDE OF VERTICAL STABILIZER SKIN HAD A SMALL HOLE WORN INTO FORWARD LOWER EDGE OF OPENING FOR  HORIZONTAL STABILIZER TRAVEL.  THE WORN SKIN PANEL WAS REMOVED AND A NEW SKIN PANEL WAS INSTALLED IAW SRM 51-30-2.
